Vol. 2, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Author Index
Editorial Login
Contacts
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Other MSP Journals
Finite-dimensional reduction of a supercritical exponent equation

Mohamed Ben Ayed

Vol. 2 (2020), No. 2, 379–397
Abstract

We present a finite-dimensional reduction for a supercritical exponent PDE. We reduce the existence of a solution of the problem

Δu = K|u|4(n2)+εu in Ω (with ε > 0),u = 0 on Ω,

to finding a critical point of a function defined in some set V N × N × ΩN.

Keywords
critical points, PDE with supercritical exponent, finite-dimensional reduction
Mathematical Subject Classification 2010
Primary: 35J60, 35J65, 58E05
Milestones
Received: 16 October 2018
Revised: 21 February 2019
Accepted: 18 March 2019
Published: 2 August 2019
Authors
Mohamed Ben Ayed
Université de Sfax
Faculté des Sciences
Tunisia